An hp-adaptive strategy based on continuous Sobolev embeddings

Wihler, Thomas P. (2011). An hp-adaptive strategy based on continuous Sobolev embeddings. Journal of computational and applied mathematics, 235(8), pp. 2731-2739. Antwerp: North-Holland 10.1016/j.cam.2010.11.023

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Wihler, Thomas

ISSN:

0377-0427

Publisher:

North-Holland

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

06 Dec 2013 13:27

Publisher DOI:

10.1016/j.cam.2010.11.023

URI:

https://boris.unibe.ch/id/eprint/6896 (FactScience: 211953)

Actions (login required)

Edit item Edit item
Provide Feedback